It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1Showing 1 - 9 of 9 for tricor rash. (0.002 seconds)


... ALL of his symptoms are those that people get on statins, however, I know Tricor is not a statin, but, since both statins and fenofibrates lower cholesterol, and Tricor is relatively new, I wonder if Tricor id heading down the troubled path statins are on. ... (7 replies)
... I would bet that it is a reaction to the tricor if you hadn't had it before. You might tell your doctor about these. As he will know shingles is an inflamation of the nerve endings. ... (14 replies)
... This is a list of possible side effects for tricor. Usually statins are worse than fenofibrates though. SIDE EFFECTS CLINICAL Adverse events reported by 2% or more of patients treated with fenofibrate during the double-blind, placebo-controlled trials, regardless of causality, are listed in the table below. Adverse events led to discontinuation of treatment in... (14 replies)

... I just don't know what is going on with my skin...it is painful and tender to the touch, starting on my scalp and down my neck and face. It is only on the right side and abruptly stops in the middle of my scalp. To brush my hair is painful or to put my face cream on. I have just started taking Tricor and Avapro (I have taken the Avapro before with no problems) for my high... (14 replies)
Tricor
Feb 13, 2006
... Never heard of cholestryram either, but it sounds like Whelcol which is a pill to flush out the cholesterol in your system, U have to take 6 a day and they are big!!. I know they tried me on Whelcol and I couldn't handle it. If things don't get better for you, have a talk with the dr. and see if they can do something else. That is a long time to go between meals just to take a... (9 replies)
Tricor
Feb 13, 2006
... d it is in HIS best intrest to sell them to us. To his credit he did save my DH life by making him go for an X ray that showed he had LC and when DH had a horrid rash on the top of both of his hands the chemo nurses nor the ONC knew what it was and gave him a cream that only made it worse. ... (9 replies)
... Thank you. I hope all turns out well too. He has been off of Tricor since Sun. On Wed. he broke out in a rash from knees down. This AM we got intimate and he could not breath and his stomach cramped up to the point we almost called 911. ... (5 replies)
... cramping in leg and legs hurt from knee down, sometimes body hurts. He stopped taking it Sun....and yesterday broke out into rash from knee down. I HOPE it is the Tricor. ... (5 replies)
... dy, cramps in legs, joints hurt...especially in legs, sometimes this makes it hard to walk, he fell down steps 2 times in 3 days 2 weeks ago, muscle twitching , rash from knees down, headaches at times. Tired and fatiqued. If this is the Tricor, good luck to anyone on it.....again, I HOPE it is the Tricor. ... (5 replies)




Pages: 1

All times are GMT -7. The time now is 12:12 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!